My husband of 20 years walked out very suddenly 6 months ago. At first when I begged him to come back he said he might, but about three months ago decided not to. He says he is very happy living the bachelor life.
He ran into money difficulties soon after that and I didn''t receive any money from him (I have no income, at home mum). Recently learned that in fact the money problems go further back and the money which came into our joint account looking like his salary was not (must have raided our savings, now cleaned out, to deceive me).
Anyway my point is this: I am in a very bad way. I have not slept for more than an hour at a stretch since he left, and everything I eat goes straight through me as I am panic stricken 24 hours a day. But the weird symptom is this: my arms in particular, also my lower legs feel like dead weights. At the same time the surface of my limbs feels sort of effervescent, like lots of tiny bubbles bursting on the surface. It''s got so that I can barely lift a cup of tea to my mouth. Does anyone have any suggestions? Is it just stress? What can I do? My GP has me on antidepressants already and has given up after trying various sleeping pills, none of which seemed to make a difference.
The other peculiar new ailment I have is that my thighs and upper arms are covered in small bruises, none of which is the result of any injury that I can think of. I have had some blood tests which have come back normal.
I feel as though I am literally falling apart. All advice gratefully received, thanks.
I would urge you to go back to your GP. If you are alarmed enough to post this, then you need to talk it over with a medical professional. You will understand I''m sure that we cannot give medical advice, but I think each of us has had some strange physical manifestations of stress at times and we react in different ways. Stress can do weird things. I had tingling lips and face and awful panic attacks.
Wikis will be able to tell you their personal reactions to ADs and you may find that helpful if someone comes on site who can advise on that.
Otherwise I wonder if you''re getting help with the children and day to day coping which will ease the burden for you? Do you have relatives and friends who can help? Have you asked about counseling to help you through this difficult time? It is probably the hardest thing you''ve ever had to live through and you need all the help you can get.
We''ll do what we can from afar but do please make that call to the surgery and let us know how you get on.
Thanks - feel as though I spend a lot of time at the GP these days and all that happens is that she moans about my STBX and says he needs a smack! (And stuff along the lines of: well what do you expect, it''s a stressful situation and no pills are going to change it). Need to go back soon as I think they like to keep an eye on you when you are on ADs, so I will mention it then. Any useful info I will post!